Alert archive / Florida / Tornado Warnings in 2007
Tornado Warning 17, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this tornado warning at Sep 20, 2007, 9:25 PM EDT for Sumter County, Florida. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 20, 2007, 9:25 PM EDT (01:25 UTC)
- Expired
- Sep 20, 2007, 10:15 PM EDT
- In force
- 50 min
- Issued by
- NWS Tampa Bay, FL
- Area
- Counties, with a storm outline in the text
County Sumter County, FL
The radar
The Tampa radar (KTBW), 127 km from the middle of the area, began a volume at 01:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 00:00Z, 1.4 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1088 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 755 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS52 KTBW 210125
TORTBW
FLC119-210215-
/O.NEW.KTBW.TO.W.0017.070921T0125Z-070921T0215Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
925 PM EDT THU SEP 20 2007
THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN SUMTER COUNTY IN FLORIDA.
* UNTIL 1015 PM EDT
* AT 925 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
TORNADO 13 MILES SOUTHEAST OF WILDWOOD...MOVING NORTHWEST AT 20
MPH.
* THE TORNADO WILL BE NEAR...
WILDWOOD BY 1000 PM EDT.
THE VILLAGES BY 1010 PM EDT.
THIS IS A DANGEROUS STORM MOVE INTO THE INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING...AWAY FROM WINDOWS. COVER YOUR HEAD AND
BODY WITH PILLOWS OR BLANKETS.
TORNADOES ARE ESPECIALLY DANGEROUS AT NIGHT. TAKE COVER NOW MOVE TO
A SMALL INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING.
ABANDON MOBILE HOMES. LEAVE VEHICLES AND GET INTO A DITCH OR LOW
SPOT.
PLEASE REPORT TORNADOES OR FUNNEL CLOUDS...WINDS OF 58 MPH OR
HIGHER...HAIL THE SIZE OF PENNIES OR LARGER...AND ANY WIND DAMAGE TO
YOUR NATIONAL WEATHER SERVICE IN RUSKIN BY CALLING 813-645-2323.
&&
LAT...LON 2867 8194 2867 8195 2867 8196 2886 8212
2896 8195 2895 8194
TIME...MOT...LOC 0125Z 151DEG 18KT 2874 8188
$$
553 follow-up statements
000
WWUS52 KTBW 210147
SVSTBW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
946 PM EDT THU SEP 20 2007
FLC119-210215-
/O.CON.KTBW.TO.W.0017.000000T0000Z-070921T0215Z/
SUMTER-
946 PM EDT THU SEP 20 2007
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT FOR
NORTHEASTERN SUMTER COUNTY...
AT 946 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
TORNADO 4 MILES WEST OF LEESBURG...MOVING NORTHWEST AT 15 MPH.
THE TORNADO WILL BE NEAR...
WILDWOOD BY 1005 PM EDT.
THE VILLAGES BY 1010 PM EDT.
THIS IS A DANGEROUS STORM ACT QUICKLY. GO TO A SMALL INTERIOR ROOM
ON THE LOWEST FLOOR OF A STURDY BUILDING...AWAY FROM WINDOWS. COVER
YOUR HEAD WITH PILLOWS OR BLANKETS.
PLEASE REPORT TORNADOES OR FUNNEL CLOUDS...WINDS OF 58 MPH OR
HIGHER...HAIL THE SIZE OF PENNIES OF LARGER...AND ANY WIND DAMAGE TO
YOUR NATIONAL WEATHER SERVICE IN RUSKIN BY CALLING 813-645-2323.
&&
LAT...LON 2867 8194 2867 8195 2867 8196 2886 8212
2896 8195 2895 8194
TIME...MOT...LOC 0146Z 144DEG 17KT 2881 8196
$$
55000
WWUS52 KTBW 210158
SVSTBW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
958 PM EDT THU SEP 20 2007
FLC119-210215-
/O.CON.KTBW.TO.W.0017.000000T0000Z-070921T0215Z/
SUMTER-
958 PM EDT THU SEP 20 2007
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT FOR
NORTHEASTERN SUMTER COUNTY...
AT 958 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
TORNADO 5 MILES SOUTHWEST OF LADY LAKE...MOVING NORTHWEST AT 25 MPH.
THE TORNADO WILL BE NEAR...
THE VILLAGES BY 1010 PM EDT.
TORNADOES ARE ESPECIALLY DANGEROUS AT NIGHT. TAKE COVER NOW MOVE TO
A SMALL INTERIOR ROOM ON THE LOWEST FLOOR. ABANDON MOBILE HOMES.
LEAVE VEHICLES AND GET INTO A DITCH OR LOW SPOT.
PLEASE REPORT TORNADOES OR FUNNEL CLOUDS...WINDS OF 58 MPH OR
HIGHER...HAIL THE SIZE OF PENNIES OF LARGER...AND ANY WIND DAMAGE TO
YOUR NATIONAL WEATHER SERVICE IN RUSKIN BY CALLING 813-645-2323.
&&
LAT...LON 2867 8194 2867 8195 2867 8196 2886 8212
2896 8195 2895 8194
TIME...MOT...LOC 0158Z 150DEG 22KT 2888 8197
$$
55000
WWUS52 KTBW 210214
SVSTBW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1014 PM EDT THU SEP 20 2007
FLC119-210224-
/O.EXP.KTBW.TO.W.0017.000000T0000Z-070921T0215Z/
SUMTER-
1014 PM EDT THU SEP 20 2007
...THE TORNADO WARNING FOR NORTHEASTERN SUMTER COUNTY WILL EXPIRE AT
1015 PM EDT...
AT 1014 PM EDT...NATIONAL WEATHER SERVICE RADAR INDICATED THE TORNADO
THAT PROMPTED THE WARNING...HAD EXITED THE WARNED AREA...THUS THE
WARNING HAS BEEN ALLOWED TO EXPIRE.
DOPPLER RADAR INDICATED THAT HEAVY RAIN AND GUSTY WINDS WERE STILL
POSSIBLE FROM THE THUNDERSTORM.
&&
LAT...LON 2867 8194 2867 8195 2867 8196 2886 8212
2896 8195 2895 8194
TIME...MOT...LOC 0214Z 150DEG 22KT 2896 8203
$$
55What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this tornado warning went out at Sep 20, 8:23 PM EDT, 1 hour 2 minutes earlier.
Area forecast discussion, Sep 20, 8:23 PM EDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
823 PM EDT THU SEP 20 2007
.DISCUSSION...BUSY DAY WEATHER WISE...SO SHORT AFD. HAD SEVERAL
STRONG TO SEVERE WIND REPORTS WITH LINE THAT DEVELOPED OVER
CENTRAL FLORIDA AND PUSHED NORTH. GIVEN LACK OF DAYTIME HEATING
EXPECT NEWER LINES TO THE SOUTH TO NOT BE SEVERE...BUT MAY STILL
SEE SOME GUSTY WINDS. WILL KEEP BEST CHANCES FOR RAIN NEAR THE
COAST OVERNIGHT...AND BUMP UP TO NUMEROUS WHERE PREVIOUSLY HAD 50
PERCENT. HAVE TWEAKED TEMPERATURES UP A DEGREE TO MAINTAIN A
SIMILAR TEMPERATURE THROUGH THE NIGHT...GIVEN MORE TROPICAL AIR
MOVING INTO THE REGION. UPDATE WILL COME OUT SHORTLY.
&&
.AVIATION...INTERVALS OF MVFR WITH BRIEF PERIODS OF IFR CEILINGS AND
VISIBILITIES WILL CONTINUE TO IMPACT THE TERMINAL SITES OVERNIGHT INTO
FRIDAY AS BANDS OF RAIN AND EMBEDDED THUNDERSTORMS ASSOCIATED WITH AN
AREA OF LOW PRESSURE OVER THE EASTERN GULF WATERS MOVES ACROSS THE
REGION. SOUTHEAST TO SOUTHERLY WINDS IN THE 10-15 KNOT RANGE WILL BE
THE RULE...HOWEVER GUSTS UP TO 30 KNOTS WILL BE POSSIBLE WITH SOME OF
THE RAIN BANDS. OUTSIDE OF THE RAIN AREAS...VFR CONDITIONS ARE
EXPECTED.
&&
.MARINE...ONLY BUOY REPORTING STRONG WINDS OUTSIDE OF CONVECTION
IS OFF OF PASCO COUNTY...WHICH HAD 20 KNOTS. THOUGH OTHER SITES
ARE NOT REPORTING ADVISORY WINDS...WOULD STILL PREFER TO KEEP IT
UP THROUGH THE NIGHT FOR ALL GULF WATERS GIVEN CHANCE FOR MULTIPLE
BANDS OF GUSTY SHOWERS MOVING THROUGH AS WELL AS EXPECTATION THAT
GRADIENT WINDS WILL PICK UP.
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...SMALL CRAFT ADVISORY UNTIL 11 AM EDT FRIDAY FOR PINELLAS.
GULF WATERS...SMALL CRAFT ADVISORY UNTIL 11 AM EDT FRIDAY FOR BONITA BEACH TO
ENGLEWOOD OUT 20 NM-BONITA BEACH TO ENGLEWOOD OUT 20 TO 60
NM-ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-ENGLEWOOD TO
TARPON SPRINGS OUT 20 TO 60 NM-TARPON SPRINGS TO SUWANNEE
RIVER OUT 20 NM-TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO
60 NM.
SMALL CRAFT EXERCISE CAUTION FROM THIS EVENING THROUGH FRIDAY
MORNING FOR TAMPA BAY WATERS.
&&
UPDATE...RJS
AVIATION...JCMHazardous weather outlook, Sep 20, 5:17 AM EDT, 16 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 517 AM EDT THU SEP 20 2007 FLZ039-042-043-048>052-055>057-060>062-065-201500- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE- 517 AM EDT THU SEP 20 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... LOW PRESSURE WILL MOVE ACROSS THE PENINSULA AND INTO THE EASTERN GULF THIS MORNING. SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE AS WINDS SHIFT TO THE SOUTH AND SOUTHEAST. FORECAST SHEAR PROFILES SUGGEST THAT THERE IS A SLIGHT RISK OF WEAK SHORT-LIVED TORNADOES TODAY. THE THREAT FOR WEAK TORNADOES MAY CONTINUE NEAR THE COAST EARLY TONIGHT...BUT SHOULD DIMINISH AS THE LOW PRESSURE AREA MOVES AWAY. SMALL TORNADOES CAN CAUSE DAMAGE TO TREES...POWER LINES...AND POORLY CONSTRUCTED BUILDINGS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR FURTHER UPDATES. ...FLOOD IMPACT... LOCALLY HEAVY RAINFALL IS POSSIBLE ACROSS THE REGION TODAY AND TONIGHT. HEAVY RAINS MAY CAUSE MINOR FLOODING OF POOR DRAINAGE AND LOW LYING AREAS. SMALL STREAMS MAY BRIEFLY EXCEED BANK FULL. ...RIP CURRENT IMPACT... THERE WILL BE AN INCREASING THREAT OF RIP CURRENTS TODAY AS WINDS TURN MORE SOUTHERLY. THE AREA MOST AT RISK WILL BE FROM BONITA BEACH TO JOHNS PASS...WHERE WINDS ARE MOST LIKELY TO TURN ONSHORE. TO THE NORTH...WINDS SHOULD REMAIN MAINLY OFFSHORE TODAY. A RIP CURRENT IS A 10 TO 30 YARD WIDE CHANNEL OF WATER THAT CAN PULL EVEN A STRONG SWIMMER INTO DEEPER WATER. TO AVOID GETTING CAUGHT IN A RIP CURRENT...SWIM AT GUARDED BEACHES AND HEED THE ADVICE OF THE BEACH PATROL. AT UNGUARDED BEACHES AND NEAR PIERS...JETTIES...AND INLETS...DO NOT GO INTO THE SURF MUCH ABOVE YOUR KNEES. IF CAUGHT IN THE SEAWARD PULL OF A RIP CURRENT...DO NOT ATTEMPT TO MOVE DIRECTLY TOWARD SHORE. INSTEAD...MOVE SIDEWAYS ACROSS THE RIP CURRENT UNTIL THE PULL EASES. ANOTHER METHOD OF ESCAPE IS TO LET THE RIP CURRENT PULL YOU SEAWARD 50 TO 100 YARDS...WHERE THE FORCE WEAKENS. THEN...SWIM TOWARD THE BEACH AT AN ANGLE AWAY FROM THE CURRENT. ...MARINE HAZARDS... NUMEROUS SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER THE GULF WATERS TODAY. CONDITIONS APPEAR FAVORABLE FOR THE FORMATION OF WATERSPOUTS. ALSO...STRONG WINDS AND ROUGH SEAS THIS MORNING MAY ABATE BRIEFLY TODAY...BUT WILL LIKELY PICK UP AGAIN TONIGHT. FISHERMEN AND OTHER SMALL CRAFT OPERATORS MAY WANT TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SHOWERS AND THUNDERSTORMS WILL BE LESS PREVALENT ON FRIDAY AS SOME DRY AIR MOVES ACROSS THE STATE. THIS DRY AIR WILL BE SHORT LIVED AS THE NEXT BATCH OF MOISTURE MOVES IN FROM THE EAST BY SATURDAY. SCATTERED TO LOCALLY NUMEROUS THUNDERSTORMS WILL OCCUR EACH AFTERNOON...WITH THE PRIMARY THREAT BEING DEADLY CLOUD TO GROUND LIGHTNING AND HEAVY RAIN. HAZARDOUS BOATING CONDITIONS WILL CONTINUE ON FRIDAY...BUT SHOULD IMPROVE RAPIDLY OVER THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. JILLSON
In the hours before
Local storm report, Sep 20, 7:20 PM EDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
720 PM EDT THU SEP 20 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM TSTM WND GST WEBSTER 28.61N 82.05W
09/20/2007 M60 MPH SUMTER FL TRAINED SPOTTER
&&
RJSSpecial weather statement, Sep 20, 7:28 PM EDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 728 PM EDT THU SEP 20 2007 FLZ042-043-048-210030- SUMTER-HERNANDO-CITRUS- 728 PM EDT THU SEP 20 2007 ...STRONG THUNDERSTORMS WILL AFFECT MOST OF CITRUS COUNTY...SOUTHERN AND CENTRAL SUMTER...AND EASTERN HERNANDO COUNTIES... A LINE OF THUNDERSTORMS...MOVING NORTHWEST AT 20 MPH...WILL AFFECT THE MENTIONED AREA INCLUDING BUSHNELL...INVERNESS AND BEVERLY HILLS...UNTIL 830 PM EDT. GUSTY WINDS 40 TO 50 MPH MAY CAUSE LOOSE OBJECTS TO BLOW AROUND. MINOR DAMAGE TO TREE LIMBS AND WIRES IS POSSIBLE. FREQUENT CLOUD TO GROUND LIGHTNING IS EXPECTED. IF CAUGHT OUTSIDE...CROUCH DOWN IN A LOW SPOT...AWAY FROM TALL OBJECTS. THESE STORMS ARE CAPABLE OF PRODUCING PEA SIZE HAIL. TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO AT TIMES. MOTORISTS MAY WANT TO DELAY TRAVEL. AR
Local storm report, Sep 20, 7:42 PM EDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
742 PM EDT THU SEP 20 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG 4 W BRADENTON 27.49N 82.64W
09/20/2007 MANATEE FL BROADCAST MEDIA
CARPORT DESTROYED IN PALMA SOLA SHORES MOBILE HOME PARK.
PUBLIC REPORT RELAYED BY LOCAL TV STATION. TIME ESTIMATED
BASED ON RADAR DATA.
&&
RJSLocal storm report, Sep 20, 7:51 PM EDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
751 PM EDT THU SEP 20 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0702 PM TSTM WND DMG 1 N NOBLETON 28.64N 82.27W
09/20/2007 HERNANDO FL TRAINED SPOTTER
35-FOOT WIND INSTRUMENT MEASURED 52 MPH GUST BEFORE BEING
KNOCKED DOWN. 2 TREES WITH 10 INCH DIAMETER DOWN. FARM
ANIMAL KILLED.
&&
RJSSpecial weather statement, Sep 20, 8:25 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 825 PM EDT THU SEP 20 2007 FLZ039-210115- LEVY- 825 PM EDT THU SEP 20 2007 ...STRONG THUNDERSTORMS WILL AFFECT WESTERN LEVY COUNTY... THUNDERSTORMS...MOVING NORTHWEST AT 15 MPH...WILL AFFECT THE MENTIONED AREA INCLUDING OTTER CREEK AND CHIEFLAND...UNTIL 915 PM EDT. GUSTY WINDS 40 TO 50 MPH MAY CAUSE LOOSE OBJECTS TO BLOW AROUND. MINOR DAMAGE TO TREE LIMBS AND WIRES IS POSSIBLE. FREQUENT CLOUD TO GROUND LIGHTNING IS EXPECTED. IF CAUGHT OUTSIDE...CROUCH DOWN IN A LOW SPOT...AWAY FROM TALL OBJECTS. TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO AT TIMES. WHEN DRIVING THROUGH HEAVY RAIN...SLOW DOWN. ALWAYS LEAVE A SAFE DISTANCE BETWEEN YOU AND OTHER VEHICLES. WHEN USING WIPERS...TURN ON HEADLIGHTS. AVOID DRIVING THROUGH PUDDLES THAT COULD HIDE POTHOLES OR CAUSE HYDROPLANING. SEVEN THOUSAND PEOPLE DIE IN WEATHER RELATED AUTOMOBILE ACCIDENTS EACH YEAR... MANY DUE TO POOR VISIBILITY AND WET ROADS. REMEMBER: VISIBILITY AND TRACTION LEAVE TIME FOR REACTION AR
Special weather statement, Sep 20, 8:46 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 846 PM EDT THU SEP 20 2007 FLZ043-210130- SUMTER- 846 PM EDT THU SEP 20 2007 ...STRONG THUNDERSTORMS WILL AFFECT CENTRAL AND NORTHERN SUMTER COUNTY... STRONG THUNDERSTORMS...MOVING NORTHWEST AT 25 MPH...WILL AFFECT WILDWOOD...COLEMAN...LAKE PANASOFFKEE...AND BUSHNELL...UNTIL 930 PM EDT. GUSTY WINDS UP TO 40 MPH WILL BE POSSIBLE. FREQUENT CLOUD TO GROUND LIGHTNING IS EXPECTED. IF CAUGHT OUTSIDE...CROUCH DOWN IN A LOW SPOT...AWAY FROM TALL OBJECTS. TORRENTIAL RAINS WILL CAUSE PONDING OF WATER ON ROADS...AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS SHOULD EXERCISE CAUTION. JCM
The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 20, 8:01 PM EDT | Special Marine Warning | TBW | 44 min | |
| Sep 21, 5:31 AM EDT | Special Marine Warning | TBW | 59 min | |
| Sep 21, 6:42 AM EDT | Special Marine Warning | TBW | 2 hr | |
| Sep 21, 7:43 AM EDT | High Surf Advisory | TBW | Pinellas | 12 hr |
| Sep 21, 8:55 AM EDT | Special Marine Warning | TBW | 65 min | |
| Sep 21, 9:59 AM EDT | Special Marine Warning | TBW | 2 hr | |
| Sep 21, 5:51 PM EDT | Special Weather Statement | TBW | Pasco | 9 min |
| Sep 21, 7:23 PM EDT | Special Weather Statement | TBW | Hillsborough | 7 min |
Nearby
Tornado Warnings in Florida, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.